# SDR SWAA2021082510271

- Difficulty date: March 16, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 20,666 hours, 9,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRANS. ANGLE HAS CORR. STA 500 TO 500D / REPAIRED L/H TRANSITION ANGLE FROM STA. 480 T10 TO STA. 500D T10 PER SRM 53-00-53-2R-5 AND EA 21-153-00635; PART1. SEE SA-M FROM 326 S/N A1184588 FOR INDIVIDUAL WORK ACCOMPLISHED..
